# SDR MASA2011121364212

- Difficulty date: November 22, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 18,680 hours, 14,891 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABLIZER WAS REMOVED TO FACILITATE MAINTENANCE WHILE BEING SUPPORTED ONE OF THE SAWHORSES BEING USED HAD PROTRUDING HARDWARE WHICH CAUSED DAMAGE TO LEADING EDGE.  C/W RO CRJ9-55-0144.
